# SDR 05FDEA01628

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,336 hours, 28,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 25 - RBL 25 BS 620.  CORROSION FOUND TO BE OUT OF LIMITS REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 3
